# SDR VNAA2015112900020

- Difficulty date: November 29, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 30,346 hours, 21,496 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 4388518
- Part serial: 801
- Condition: Failed
- Location: Wiper System
- Part time: 10,460 hours, 7,186 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW REPORTED CAPTAIN’S WINDSHIELD WIPER WOULD NOT STOP.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R LT WINDSHIELD WIPER MOTOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
